Pacific Journal of Mathematics

Ramsey bounds for graph products.

Paul Erdős, Robert J. McEliece, and Herbert Taylor

Article information

Source
Pacific J. Math., Volume 37, Number 1 (1971), 45-46.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102970742

Mathematical Reviews number (MathSciNet)
MR0304241

Zentralblatt MATH identifier
0207.22802

Subjects
Primary: 05C99: None of the above, but in this section

Citation

Erdős, Paul; McEliece, Robert J.; Taylor, Herbert. Ramsey bounds for graph products. Pacific J. Math. 37 (1971), no. 1, 45--46. https://projecteuclid.org/euclid.pjm/1102970742


Export citation